Journals / Afyon Kocatepe Üniversitesi Fen ve Mühendislik Bilimleri Dergisi / 2026 / Cilt: 13 Sayı: 1

A Generalization of Semicommutative Rings

Yarı Değişmeli Halkaların Bir Genelleştirmesi

Pages
1–7
Publication Date
2013-04-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper, varios results of semicommutative rings are extended to left −semicommutative rings

📌 3 Key Takeaways

🎯
Objective & Hypothesis:For an endomorphism of a ring , the endomorphism is called left semicommutative if implies ( )semicommutative endomorphism of .
📊
Key Findings & Data:For an endomorphism of a ring , the endomorphism is called left semicommutative if implies ( )semicommutative endomorphism of .
💡
Conclusion & Impact:In this paper, varios results of semicommutative rings are extended to left −semicommutative rings
🔬Design:Makale
📍Scope:Comprehensive Sample
⚙️Variables:İnmiş halkalar · Yarıdeğişmeli halkalar · Katı halkalar

Abstract

For an endomorphism of a ring , the endomorphism is called left semicommutative if implies ( )semicommutative endomorphism of . In this paper, varios results of semicommutative rings are extended to left −semicommutative rings

Özet

bir halka ve da nin bir endomorfizması olmak üzere eğer, , ∈ için = 0 olması ( )= 0 olmasını gerektiriyor ise, bu durumda endomorfizmasına soldan yarıdeğişmelidir denir. Eğer bir halkasının soldan yarıdeğişmeli bir endomorfizması varsa, bu durumda halkasına soldan −yarıdeğişmeli halka denir. Bu çalışmada yarıdeğişmeli halkalar için bilinen bir çok sonuç soldan −yarıdeğişmeli halkalara genelleştirilecektir

🔖

Cite This Article

Atik, M. (2013). A Generalization of Semicommutative Rings. Afyon Kocatepe Üniversitesi Fen ve Mühendislik Bilimleri Dergisi, Cilt: 13 Sayı: 1, 1–7. https://doi.org/10.5578/fmbd.5424

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. Başer, M., Hong, C.Y. and Kwak, T.K., 2009. On Extended Riversible Rings. Algebra Colloquium, 16(1), 37-48.
  2. Başer, M.,Harmancı, A. And Kwak, T.K., 2008. Generalized Semicommutative Rings and Their Extensions. Bulletin of the Korean Mathematical Society, 45(2), 285-297.
  3. Cohn, P.M., 1999. Reversible rings. Bulletin of the London Mathematical. Society, 31, 641-648.
  4. Habeb, J.M., 1990. A note on zero commutative and duo rings. Mathematical Journal of Okayama University, 32, 73-76.
  5. Hong, C.Y., Kim, N.K. and Kwak, T.K., 2000. Ore extensions of Baer and p.p.-rings. Journal of Pure and Applied Algebra, 151(3), 215-226.
  6. Hong, C.Y., Kim, N.K. and Kwak, T.K., 2003. On skew Armendariz rings. Communications in Algebra, 31(3), 103-122.
  7. Hong, C.Y., Kim, N.K. and Kwak, T.K., 2005. Extensions of generalized reduced rings. Algebra Colloquium, 12(2), 229-240.
  8. Huh, C., Lee, Y. and Smoktunowicz, A., 2002. Armendariz rings and semicommutative rings. Communications in Algebra, 30(2) 751-761.
  9. Kim, N.K. and Lee, Y., 2000. Armendariz rings and reduced rings. Journal of Algebra, 223, 477-488.
  10. Kim, N.K. and Lee, Y., 2003. Extensions of reversible rings. Journal of Pure Applied Algebra, 185, 207-223.
  11. Krempa, J., 1996. Some examples of reduced rings. Algebra Colloquium, 3(4), 289-300.
  12. Rege, M.B. and Chhawchharia, S., 1997. Armendariz
  13. rings. Japan Academy. Proceedings. Series A. Mathematical Sciences, 73, 14-17.
  14. Hong, C.Y., Kim, N.K. and Kwak, T.K., 2000. Ore extensions of Baer and p.p.-rings. Journal of Pure and Applied Algebra, 151(3), 215-226.
  15. Hong, C.Y., Kim, N.K. and Kwak, T.K., 2003. On skew Armendariz rings. Communications in Algebra, 31(3), 103-122.
  16. Hong, C.Y., Kim, N.K. and Kwak, T.K., 2005. Extensions of generalized reduced rings. Algebra Colloquium, 12(2), 229-240.
  17. Huh, C., Lee, Y. and Smoktunowicz, A., 2002. Armendariz rings and semicommutative rings. Communications in Algebra, 30(2) 751-761.